# SDR CA010504005

- Difficulty date: April 11, 2001
- Submitted: May 11, 2001
- Operation: Air carrier
- Make and model: Emb EMB-110P1
- Aircraft time: 17,449 hours
- Engine: Pwa PT6A34
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 300608
- Condition: Separated
- Location: Lt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE TAXIING OFF RUNWAY AFTER LANDING LT MAIN WHEEL FAILED. APPROXIMATELY 12 INCHES OF BEAD SEAT SEPARATED FROM INBOARD WHEEL HALF INSTANTLY DEPRESSURIZING TIRE. AIRCRAFT TAXIED TO SAFE ZONE. MAINTENANCE REPLACED WHEEL ON TAXI WAY AND AIRCRAFT WAS RETURNED TO SERVICE.
